# SDR SWIA202052564

- Difficulty date: August 8, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drag Angle
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZONAL INSP OF TAIL CONE, FOUND "SUSPECTED" CRACK, IN RT DRAG ANGLE, AT 67.5% REAR SPAR AND VERTICAL STABILIZER INTERSECTION, TOP SIDE OF TAIL CONE, MARKED.  C-CHECK RO 9/20/2020.  COMPLIED WITH REPAIR OF RT DRAG ANGLE REF CRJ-700 SRM.  COMPLIED WITH SKYWEST TASK CARD.
